# SDR DALA2025052904125

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 FRAME 63 FWD SIDE BETWEEN STRINGERS 1L AND 2L TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 626346-14, REV ORIGINAL. (0991618)
